A NEW VIEW ON SOFT RINGS


Celik Y., Ekiz C., YAMAK S.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.40, no.2, pp.273-286, 2011 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 2
  • Publication Date: 2011
  • Journal Name: HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Journal Indexes: Science Citation Index Expanded, Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.273-286

Abstract

In this paper we study soft rings and ideals. Firstly, we define a new binary relation on soft sets using binary relations on the universe and parameter sets. Then, we introduce the notion of soft ring and soft ideal over a ring, and some examples are given. Also, we obtain some new properties of soft rings and soft ideals. Lastly, we define extended sum, restricted sum, extended product, and restricted product of soft sets, and derive their basic properties.